# SDR AMTA200700301

- Difficulty date: June 22, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 44,853 hours, 30,909 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRUCTURE HAS HEAVY CORROSION AT EDGE OF THRESHOLD EXISTING UNDER FLOOR PANEL 1537X FROM STA 795 TO 847.  REMOVED CORROSION SRM 51-10-02 FROM THRESHOLD WEB ON LIMITS 53-60-53.  REMOVED CORROSION FROM BEAM OUT OF LIMITS 53-60-53.  REPLACED TRACK STRUCTURE SRM 53-00-53 AND 51-40-02 TREATED 51-20-01.  (K)
